# SDR 2006UALA00402

- Difficulty date: March 5, 2006
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 52,699 hours, 28,571 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58781
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AFT OF ROW 15.  REPLACED RIBBON CABLE.
